hello, i am 31 years old and about 2 months ago went thru a treatment for h.pylori called helidac.went back for blood test to see if i was bacteria free,which came back negative(no h.pylori found)but i still feel sick to my stomach,not all the time but most of it i feel nauseaus.dr. says i have to give time to my stomach to go back to the way it was,but i get tired of this feeling specially after i eat.i take famotidine 40mgs twice a day.but still feel sick.i dont know what else to do.please help
I have had the same symptoms as you for 3 months.I was treated for H pylori, i have to have a biopsy of my stomach to see if it was eradicated.I must wait 6 weeks though for that..Sometimes a second dose is needed to kill this germ, meanwhile you have to put up with it, i asume you fel somewhat better, im on Prosilec 20mg once a day, it does help..If not H Pylori, it may be IBS.Good Luck..
forgot to mention this was my second treatment for h. pylori.what is probiotics, and also where do i get it.you also mention aloe.how do you take that and what for?i will try anything that will help me thanks.
I was treated for H. Pylori 3 times - bacteria keeps coming back. My GI doc told me that unless a person has an ulcer, it is really not necessary to treat H. Pylori. A few years ago, everything was attributed to H. Pylori (from stomach aches to stomach cancer), however, new research shows that H. Pylori is so common and tends to reoccur - that it does more damage treating it than leaving it. Again, if you have an ulcer, it should be treated.
...........On the assumption that the cause for my ulcer was an h pylory infection I endured a brutal antibiotic treatment. However, not only said treatment did not cure my ulcer but destroyed my intestinal flora, causing the worst pain and misery I have never felt before. As yourself, I am also 32 years old and totally pissed at my physician, it has been four months of recovery, from aloe vera for my blieeding *** to 80mgs of Nexxium a day had done nothing to control my symptoms. I have and continue to to take "probiotics" that in itself has made me contain the damage consequently, has been gradually feeling better. I strongly suggest you dont get a "second" course of antibiotics, that will deteriorate further your condition, stick to watching your diet, undestanding your condition, getting any and all necessary tests before engaging into a new treatment,.............and start taking probiotics.
I also just finished my second round of antibiotics for H pylori (I'm 25). I started having symptoms that I never had before I was treated (such as burning in my stomach, and pain). I took some advice off of this site and started taking probiotics and I am starting to feel a lot better. I'm going in to get tested again in a few weeks. I will do the antibiotics again if the bacteria is still there, just because I can't stand the thought of that stuff living in my stomach. Anyway, you can get probiotics at any herbal store in your town, or just look it up on the internet, there are tons of sites. Good luck!
What are probiotics? Probiotics are either capsule or powdered drink forms of the good bacteria in your gut (acidophilus, etc.) which you can get at a health food store under digestive aids. Aloe vera juice is also very goood for easing the stomach pains associated with the irritation of the bowel from an imbalance of gut flora.... what the gel is for I assume is to ease the effect the interruption of the bowel habits on your anus, but I did not have that trouble....
It sounds as though you are suffering from "Acid Rebound." What happens is when you treat this H-Pylori the stomach gets all out of wack. Romy is also RIGHT. HP should only be treated if there's an ulcer. Most everyone has HP. You really need to find an anacid that works for you. It takes a LOT of trial and error and it also takes TIME! If you still feel crapy after HP readication, than it just means you need a stronger antacid. It took me a LONG time until I found a MG that worked. You most likly have gastritis as well and that's why you're still feeling crappy. Burning stomach and pain in the pit. That's gastritis. Ask your doc for protonix. It worked for me!
I also have been diagonosed with H.Pylori about 5 years ago now. Went thru antibiotics. Felt ok for a while, but only lasted a few months. Ever since I have had stomach trouble.
Mostly nauseau and pain. I was told by my Doc. I now have chronic gastritis thanks to H. Pylori.
I am also at the end of my rope with feeling bad all the time.
I actually have another appointment with a Gastro. in early July. I will not go thru anymore antibiotics.
Currently I use Nexium or Prevacid ( think Prevacid works better) to control acid stomach and nauseau. I also take Probiotics, a brand called Primal Defense. Doesn't have to be refrigerated.
Don't know if it's working yet...it's only been a week now.
Besides, it takes time for the balance to occur with the good and bad bacteria in your gut.
Recently read an article that states that antibiotics won't truly cure H. Pylori. It will come back eventually and that probiotics are a good way to help maintain the bad bacteria in your system.
So I too am waiting to feel better.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.